# SDR SCNA20240402183

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A128318
- Condition: Damaged
- Location: Bs 887 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION PER SCA TASK CARD # 534100000_P1-OP-UP-UF/003, THAT IS RELATED TO BOEING TASK CARD 53-410-00-01, IT WAS REPORTED (QTY-1) FASTENER HOLE ELONGATED AT FRAME ASSY P/N 146A1283-18 I/B FLANGE WHERE ATTACHES THE INNER CHORD, ON STA 887 STR 17RH LEVEL.  ACCOMPLISHED THE REPAIR OF THE AFFECTED FRAME ASSY P/N 146A1283-18 I/B FLANGE PER COOPESA ENGINEERING ORDER COO-EO-2024-19646-R01, DATED MARCH 18, 2024, AND FINAL APPROVAL PER FAA FORM 8100-9 PROVIDED BY BOEING.
